Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Extra-Strength Non-Aspirin Tablets - 250 Per Box - First Aid Only

More Views

Extra-Strength Non-Aspirin Tablets - 250 Per Box - First Aid Only
$15.52
  • Buy 10 for $15.13 each and save 19%
  • Buy 25 for $13.97 each and save 25%
  • Buy 50 for $13.19 each and save 29%
  • Buy 100 for $11.64 each and save 38%
  • Buy 500 for $10.86 each and save 42%
Description

Details

Extra-Strength Non-Aspirin Tablets - 125 2-Packs - 250 Tablets Per Dispenser Box

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 125 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (125 x 2 = 250 tablets).

Additional Information

Additional Information

Discontinued No
Manufacturer Acme United Corporation
Brand First Aid Only
SKU I419
MPN 40800-001
UPC Code 092265094191
Comparable / Alternate SKUs I419, I-419, 2127
Actual Weight (lbs) .48
Length (inches) 4.5
Height (inches) 5.25
Width / Depth (inches) 3.25
Case Length (inches) 13
Case Width (inches) 9.5
Case Quantity 12
Case Weight (lbs) 6.4
HAZMAT No
Product Condition New

Extra-Strength Non-Aspirin Tablets - 250 Per Box - First Aid Only.

SKU:I419

  • Price:$15.52

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields